# SDR REXA201100618

- Difficulty date: September 22, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 24,462 hours, 21,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S EMERGENCY FLASHLIGHT FAILS RED LED TEST.  REMOVED AND REPLACED CAPTAIN'S EMERGENCY FLASHLIGHT BATTERY.  OPS CHECK GOOD IAW AMM 25-61-00.  VERIFIED PARTS EFFECTIVITY.
